Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 56, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at May 20, 2025, 3:11 PM CDT for 4 counties in Illinois. It was in force for 49 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2025, 3:11 PM CDT (20:11 UTC)
- Expired
- May 20, 2025, 4:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties DeWitt County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 28 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 3:27 PM CDT | TORNADO | Latham, IL | A spotter reported a rain-wrapped tornado south of Latham along 2300 Ave. No damage was reported. EF-U rating. |
| May 20, 3:29 PM CDT | HAIL 1.25 | 5 S Mount Pulaski, IL | Photo of hail slightly larger than quarters. |
| May 20, 3:30 PM CDT | FUNNEL CLOUD | 3 Sw Kenney, IL | |
| May 20, 3:33 PM CDT | TORNADO | 2 S Latham, IL | Rain wrapped tornado reported. Relayed by EMA. |
| May 20, 3:35 PM CDT | HAIL 1.75 | 1 S Latham, IL | |
| May 20, 3:45 PM CDT | HAIL 1 | Forsyth, IL | |
| May 20, 3:46 PM CDT | HAIL 0.75 | Forsyth, IL | Report from mPING: Dime (0.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:42 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 634 m²/s²
- 0-3 km storm-relative helicity
- 684 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
998
WFUS53 KILX 202011
TORILX
ILC039-107-115-167-202100-
/O.NEW.KILX.TO.W.0056.250520T2011Z-250520T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
311 PM CDT Tue May 20 2025
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Southeastern Logan County in central Illinois...
Northeastern Sangamon County in central Illinois...
Southwestern De Witt County in central Illinois...
Northern Macon County in central Illinois...
* Until 400 PM CDT.
* At 311 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Buffalo, or 18 miles northeast of Springfield,
moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Illiopolis around 315 PM CDT.
Latham around 325 PM CDT.
Warrensburg around 330 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Forsyth, Maroa and Argenta.
This includes Interstate 72 between mile markers 118 and 123, and
between mile markers 137 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3982 8933 3992 8942 4021 8896 3992 8878
TIME...MOT...LOC 2011Z 249DEG 33KT 3988 8934
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Barnes3 follow-up statements
172
WWUS53 KILX 202030
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
330 PM CDT Tue May 20 2025
ILC167-202039-
/O.CAN.KILX.TO.W.0056.000000T0000Z-250520T2100Z/
Sangamon-
330 PM CDT Tue May 20 2025
...THE TORNADO WARNING FOR NORTHEASTERN SANGAMON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for central
Illinois.
&&
LAT...LON 3985 8921 4004 8923 4021 8896 3992 8878
TIME...MOT...LOC 2029Z 249DEG 33KT 3994 8913
$$
ILC039-107-115-202100-
/O.CON.KILX.TO.W.0056.000000T0000Z-250520T2100Z/
Logan-De Witt-Macon-
330 PM CDT Tue May 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN LOGAN...SOUTHWESTERN DE WITT AND NORTHERN MACON
COUNTIES...
At 329 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Latham, or 12 miles northwest of Decatur, moving
northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Forsyth and Warrensburg around 335 PM CDT.
Maroa around 340 PM CDT.
Argenta around 350 PM CDT.
Other locations impacted by this tornadic thunderstorm include Weldon
Springs State Park.
This includes Interstate 72 between mile markers 138 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3985 8921 4004 8923 4021 8896 3992 8878
TIME...MOT...LOC 2029Z 249DEG 33KT 3994 8913
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Barnes153
WWUS53 KILX 202037
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
337 PM CDT Tue May 20 2025
ILC039-107-115-202100-
/O.CON.KILX.TO.W.0056.000000T0000Z-250520T2100Z/
Logan-De Witt-Macon-
337 PM CDT Tue May 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
SOUTHEASTERN LOGAN...SOUTHWESTERN DE WITT AND NORTHERN MACON
COUNTIES...
At 336 PM CDT, a confirmed rain-wrapped tornado was located just
south of Latham, or 12 miles northwest of Decatur, moving northeast
at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Warrensburg around 340 PM CDT.
Forsyth around 350 PM CDT.
Maroa around 355 PM CDT.
Argenta around 410 PM CDT.
Other locations impacted by this tornadic thunderstorm include Weldon
Springs State Park.
This includes Interstate 72 between mile markers 138 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3985 8921 4004 8923 4021 8896 3992 8878
TIME...MOT...LOC 2036Z 247DEG 21KT 3994 8914
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
Barnes998 WWUS53 KILX 202057 SVSILX Severe Weather Statement National Weather Service Lincoln IL 357 PM CDT Tue May 20 2025 ILC039-107-115-202105- /O.EXP.KILX.TO.W.0056.000000T0000Z-250520T2100Z/ Logan-De Witt-Macon- 357 PM CDT Tue May 20 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN LOGAN...SOUTHWESTERN DE WITT AND NORTHERN MACON COUNTIES WILL EXPIRE AT 400 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A tornado warning remains in effect further east for northeastern Macon County into southern and eastern DeWitt County. A Tornado Watch remains in effect until 800 PM CDT for central Illinois. && LAT...LON 3985 8921 4004 8923 4021 8896 3992 8878 TIME...MOT...LOC 2055Z 249DEG 33KT 4000 8894 $$ Barnes
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 20, 2:33 PM CDT, 38 minutes earlier. Its key messages:
- Severe thunderstorms capable of all hazards (tornadoes, large hail, damaging winds, and locally heavy rainfall) will progress west to east across Illinois this afternoon, exiting into Indiana during the evening. As of 2pm, a tornado watch was in effect for most areas along and north of I-70.
- A prolonged period of below normal temperatures is expected beginning Wednesday and lasting into next week. During this period, high temperatures will struggle to reach 70 degrees.
- Some light showers are possible Wednesday (20-30%) and Thursday (20%), then a better chance for rain arrives over the weekend (40- 60%). At this time, the severe thunderstorm/flash flooding potential appears low.
Area forecast discussion, May 20, 2:33 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 233 PM CDT Tue May 20 2025 .KEY MESSAGES... - Severe thunderstorms capable of all hazards (tornadoes, large hail, damaging winds, and locally heavy rainfall) will progress west to east across Illinois this afternoon, exiting into Indiana during the evening. As of 2pm, a tornado watch was in effect for most areas along and north of I-70. - A prolonged period of below normal temperatures is expected beginning Wednesday and lasting into next week. During this period, high temperatures will struggle to reach 70 degrees. - Some light showers are possible Wednesday (20-30%) and Thursday (20%), then a better chance for rain arrives over the weekend (40- 60%). At this time, the severe thunderstorm/flash flooding potential appears low. && .DISCUSSION... Issued at 225 PM CDT Tue May 20 2025 *** THROUGH TONIGHT *** A tornado watch has been issued for much of the CWA until 8pm/01z (though the threat will be ending from west to east during the late afternoon/evening), as an approaching MCV has spawned an arcing band of convection. A warm front was also draped just north of the I-74 corridor as of 19z/2pm, leaving the majority of the ILX CWA in the warm sector. Within the warm sector, temps have climbed into the mid or upper 70s, which is near or above what model guidance suggested this morning. RAP- based mesoA fields suggest SBCAPE values have climbed above 1500 J/kg. It seems the factors supporting large hail (steep mid- level lapse rates of 8 degC/km in the 500-700mb layer per the 18z ILX sounding; wide CAPE in the hail growth zone) are winning out over some of the potential mitigating factors, as some of the storms have already produced 2" hail in Morgan County. Based on the KILX VAD, low- level winds are fairly unidirectional, resulting in 0-1km SRH less than 100 J/kg at Lincoln as of this writing. However, KILX is still fairly removed from the influence of the MCV, which will act to locally back the sfc winds, and thus its reasonable that moderate SRH values of over 100 J/kg are present near the arcing band of storms. While deep layer shear vectors appear rather orthogonal to the arcing convection, the robust forcing has led to convective clusters, rather than discrete cells. All of this activity will progress east through the evening, posing a risk of all severe hazards, and instability could rise further across eastern IL before storms move through this evening. Storms should reach the IL/IN between 6-8pm, and it does not appear that there will be a LLJ onset this evening, so no obvious increase in the tornado potential in that regard. We will be monitoring for the development of any flash flooding given that overnight rainfall totals ranged generally from 0.75- 2.00". PWAT values are around 1.3", not quite as high as what was in place during the overnight hours. Storm motions are fairly progressive in the ILX CWA (20-35 mph to the northeast), and these motions should help limit the flooding potential unless training occurs. Winds this evening will swing around to westerly, and some lingering showers (little to no thunder) are possible (20-30% chance) mainly north of I-72. Lows fall into the low 50s. *** WEDNESDAY AND BEYOND *** Much of the long term forecast period will be characterized by upper level troughing over the eastern Great Lakes/New England. This will translate to several days of cooler than normal temperatures locally with highs generally in the 60s each day through the weekend. Some light showers/drizzle are possible (20-30%) Wed/Thurs, mainly north of I-74. It will be breezy through the end of the work week as a sfc low slowly lifts northeast over the eastern Great Lakes, but winds speeds should trend lower each day after Wednesday (when gusts of up to 30 mph are forecast). Overall, significant weather impacts appear unlikely through the end of the week. Forecast lows should stay warm enough (mid 40s) to avoid any frost issues during this cool spell. Precip chances return/increase late in the weekend, although guidance has been inconsistent in the evolution of the associated system. For now, the blended guidance has a 40-60% chance of rain Sat-Sun. Even into next week, the deterministic NBM keeps forecast highs near 70F, below normal for this time of year. Erwin && .AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon) Issued at 1227 PM CDT Tue May 20 2025 A warm front is near the I-74 corridor, with IFR ceilings north of the front and MVFR/VFR ceilings to the south. A sfc low will track across the area this afternoon resulting in scattered showers/storms shifting from west to east. These should depart to the east of KCMI by 23z. Scattered light showers could continue into the evening, but the threat of thunder should end after 23z, or 00z at the latest. Overnight another push of MVFR, or perhaps IFR, ceilings arrives from the north. Winds will have a southerly component this afternoon, then shift to westerly tonight and become breezy into the daytime hours on Wednesday. Erwin && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 20, 2:53 PM CDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 253 PM CDT Tue May 20 2025 ILZ027>031-036>038-040>057-061>063-066>068-071>073-212000- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 253 PM CDT Tue May 20 2025 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms will progress west to east across the area this evening, posing a threat of tornadoes, large hail, damaging winds, and locally heavy rainfall. Storms should exit eastern Illinois by 8 PM this evening, after which point the rest of the night should be free of hazardous weather. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon through 8 PM. Expected storm motion is toward the northeast around 40 mph. Erwin
In the hours before
Local storm report, May 20, 2:29 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
229 PM CDT Tue May 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM Tstm Wnd Dmg Peoria 40.72N 89.59W
05/20/2025 Peoria IL Trained Spotter
2-3" diameter tree limbs blown down.
&&Local storm report, May 20, 2:37 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
237 PM CDT Tue May 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM Tstm Wnd Dmg 1 N Alta 40.83N 89.63W
05/20/2025 Peoria IL Trained Spotter
3-4" diameter tree limbs blown down.
&&Local storm report, May 20, 2:50 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
250 PM CDT Tue May 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM Hail 2 W Springfield 39.80N 89.69W
05/20/2025 M1.25 Inch Sangamon IL Trained Spotter
0228 PM Hail 2 S Curran 39.71N 89.77W
05/20/2025 M1.00 Inch Sangamon IL Storm Chaser
Time based on radar.
&&Local storm report, May 20, 3:00 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
300 PM CDT Tue May 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail Marquette Heights 40.62N 89.60W
05/20/2025 M1.00 Inch Tazewell IL Public
Relayed by media. Time estimated from radar.
&&Local storm report, May 20, 3:01 PM CDT, 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Lincoln IL
301 PM CDT Tue May 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail Marquette Heights 40.62N 89.60W
05/20/2025 M1.00 Inch Tazewell IL Public
Relayed by media. Time estimated from radar.
0241 PM Hail 2 W Springfield 39.80N 89.69W
05/20/2025 M1.25 Inch Sangamon IL Trained Spotter
0232 PM Tstm Wnd Dmg 1 N Alta 40.83N 89.63W
05/20/2025 Peoria IL Trained Spotter
3-4" diameter tree limbs blown down.
0228 PM Hail 2 S Curran 39.71N 89.77W
05/20/2025 M1.00 Inch Sangamon IL Storm Chaser
Time based on radar.
0225 PM Tstm Wnd Dmg Peoria 40.72N 89.59W
05/20/2025 Peoria IL Trained Spotter
2-3" diameter tree limbs blown down.
0158 PM Funnel Cloud 1 N Alexander 39.74N 90.04W
05/20/2025 Morgan IL Storm Chaser
0156 PM Hail 4 NNW Berlin 39.81N 89.93W
05/20/2025 M2.00 Inch Sangamon IL Storm Chaser
0124 PM Tstm Wnd Gst Jacksonville 39.73N 90.23W
05/20/2025 M60 MPH Morgan IL Trained Spotter
Measured gust, no damage noted.
0124 PM Hail Jacksonville 39.73N 90.23W
05/20/2025 M2.00 Inch Morgan IL Trained Spotter
0124 PM Hail Jacksonville 39.73N 90.23W
05/20/2025 E1.25 Inch Morgan IL Public
Quarter to half dollar hail, relayed by
media.
&&Local storm report, May 20, 3:10 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lincoln IL
310 PM CDT Tue May 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM Hail 3 SW Capital Airport 39.81N 89.71W
05/20/2025 M1.50 Inch Sangamon IL Trained Spotter
Delayed report. Ping pong sized hail near
interchange of Highway 97 and Highway 4.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:39 PM CDT | River Flood Warning | ILX | Clay, Richland | 24 hr |
| May 19, 10:29 PM CDT | Special Weather Statement | ILX | Cass, Schuyler | 46 min |
| May 19, 11:36 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 23 min |
| May 20, 1:19 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 41 min |
| May 20, 1:32 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 43 min |
| May 20, 1:40 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Sangamon | 50 min |
| May 20, 2:03 PM CDT | Tornado Warning | ILX | Menard, Sangamon | 30 min |
| May 20, 2:13 PM CDT | Tornado Warning | ILX | Sangamon | 33 min |
| May 20, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark, Tazewell, Woodford | 45 min |
| May 20, 2:31 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 44 min |
| May 20, 2:36 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 39 min |
| May 20, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 31 min |
| May 20, 3:30 PM CDT | Areal Flood Advisory | ILX | Peoria, Tazewell, Woodford | 2 hr |
| May 20, 3:50 PM CDT | Tornado Warning | ILX | DeWitt, McLean | 12 min |
| May 20, 3:53 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 37 min |
| May 20, 3:54 PM CDT | Tornado Warning | ILX | DeWitt, Macon, Piatt | 36 min |
| May 20, 4:12 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 33 min |
| May 20, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 51 min |
| May 20, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 48 min |
| May 20, 4:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 12 min |
| May 20, 4:47 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 43 min |
| May 20, 5:10 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 65 min |
| May 20, 5:26 PM CDT | Tornado Warning | ILX | Vermilion | 34 min |
| May 20, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 23 min |
| May 20, 6:07 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 38 min |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.